IIUM Repository

On homotopy of volterrian quadratic stochastic operators

Mukhamedov, Farrukh and Saburov, Mansoor (2010) On homotopy of volterrian quadratic stochastic operators. Applied Mathematics & Information Sciences, 4 (1). pp. 47-67. ISSN 1935-0090

[img] PDF (On Homotopy of Volterrian Quadratic Stochastic Operators) - Published Version
Restricted to Registered users only

Download (337kB) | Request a copy


In the present paper we introduce a notion of homotopy of two Volterra operators which is related to fixed points of such operators. We establish a criterion for determining when two Volterra operators are homotopic, and as a consequence we obtain that the corresponding tournaments of that operators are the same. This, due to [3], gives us a possibility to know some information about the trajectory of homotopic Volterra operators. Moreover, it is shown that any Volterra q.s.o. given on a face has at least two homotopic extension to the whole simplex.

Item Type: Article (Journal)
Additional Information: 5537/1559
Uncontrolled Keywords: Voterra quadratic stochastic operator, homotopy, tournaments
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 05 Sep 2011 12:04
Last Modified: 02 Jan 2013 13:51
URI: http://irep.iium.edu.my/id/eprint/1559

Actions (login required)

View Item View Item


Downloads per month over past year